# SDR CALA2021041400451

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 183W13001
- Condition: Cracked
- Location: Elevator Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5510-01896 REV C (AD 2013-08-02) L/H ELEVATOR OUTBOARD ACTUATORFITTING FOUND CRACK. PRINT AND ACCOMPLISHED 26- 0555-8-0003 OP 16 REF NR L/P 9130406 LH ELEVATOR OUTBOARD ACTUATOR FITTING REPLACED AND INSTALLED AS PER EA 5510-01896 REV C OP 16.
